# SDR DALA2017061304729

- Difficulty date: June 8, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 86,123 hours, 12,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW SAFA INSPECTION EMERGENCY LIGHTS LOOSE AT SEAT 25FG.  REPLACED SHROUD AND MOUNT BOX.  SYSTEM OPERATION IS NORMAL.
